Do you gain any weight by taking ortho micronor pill?

Answers (1)

4 Oct 2011

I realize this answer is very late ... but may help someone in future.

Yes, Ortho Micornor can cause weight gain.

http://www.drugs.com/sfx/ortho-micronor-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can ortho micronor cause weight loss?

1 answer 13 May 2010

Can Ortho Micronor cause hair loss?

I have been using the generic version of Micronor for about a year now. Several months ago I switched to the name brand. I have noticed some hair ...

1 answer 18 Jun 2010

Have not had a period for 2 months while taking ortho-micronor - is this normal?

I've been on Ortho Micronor for 2 months now. The first month I spotted for the last 2 weeks of my first pack. Since then I have not had a ...

1 answer 28 Sep 2010

Ortho Micronor - I didn't take one of my micronor pills because when I realized I thought it was to?

late, and the next day I was more than three hours late taking the pill. What should I do

1 answer 25 Oct 2010

Ortho Micronor - any one has or had this problem?

I've only been on ortho micronor for almost a month and i havent Reall experience any bad side affect no headaches or tender breast, but i have ...

1 answer 31 Aug 2014